# SDR SWAA2022021772409

- Difficulty date: January 22, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737*
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BETWEEN BL0 AND RBL24.88 BS540 CENTER SECTION 2022-58101 / [01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BETWEEN BL0 AND RBL24.88 BS540 CENTER SECTION IAW B737-700 SRM-51-10-02-0G-0 ITEM 9 AND SRM-51-40-02; PART USED: P/N: 143A5240-36 B/N: SW2021002969;[02] CORRECTED STEP 1 : REPLACED STIFFENER FLOOR STRUCTURE LOCATED BETWEEN BL0 AND RBL24.88 BS540 CENTER SECTION IAW B737-700 SRM-51-10-02-0G-0 ITEM 9 AND SRM-51-40-02; PART USED: P/N: 143A5240-36 B/N: SW2021002969 SEE INDIVIDUAL SIGNS OFF BELOW;[03] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BETWEEN BL0 AND RBL24.88 BS540 CENTER SECTION IAW B737-700 SRM-51-10-02-0G-0 ITEM 9 AND SRM-51-40-02; PART USED: P/N: 143A5240-36 RII ACCOMPLISHED   SEE INDIVIDUAL SIGNS OFF BELOW
